# SDR BSYA2010020

- Difficulty date: April 7, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N400JE
- Make and model: Lear 35A
- Aircraft serial: 120
- Aircraft time: 23,936 hours, 22,798 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23941048
- Part serial: 2727
- Condition: Failed
- Location: Rt Mlg
- Part time: 8,402 hours, 8,402 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH INTO CLT DID NOT GET DOWN AND LOCK INDICATION ON RIGHT GEAR.  BLEW GEAR DOWN AS A PRECAUTIONARY MEASURE.  MAINTENANCE REMOVED AND REPLACED GEAR ACTUATOR AND DOWN LOCK SWITCH, OPS CHECKS GOOD.
